# SDR ERAA20120128

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 20,356 hours, 30,581 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004117
- Part serial: 204A
- Condition: Defective
- Location: Lt Mlg
- Part time: 3,486 hours, 5,582 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR LIGHT FAILED TO ILLUMINATE.  REMOVED AND REPLACED LT MLG ACTUATOR AND RIGGED IAW B1900D MAINTENANCE MANUAL 32-30-10 AND 32-30-09.  BLED IAW 32-30-00 GEAR SWING COMPLIED WITH SYSTEM OP CHECKS GOOD.
